# SDR SWAA2022020859095

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 494+1; 494+6; 500+6; 500+10 AND 500+14. ; / [01] NOT ALLOWABLE DAMAGE FOUND ON SRM . PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02 PARAGRAPH 9.; [02] VERIFIED CORRECTIVE ACTION 1 COMPLETE; [03] LOCATED AND DRILLED NEW FWD CARGO SHIELD AT BS 492.4-500A RH WITH ITEM#143A8126U31;LOT#1478522-1;PO#851688;IAW SRM 51-40-02;DGW#143A0080.OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL; [05] ENAMEL ; CIC AND INSTALLATION FWD CARGO SHIELD AT BS 492.4-500A RH WILL BE ACCOMPLISHED ON CUSTOM CARD [TTG8Q004BDC6].; [06] CORRECTED ACTION#3 LOCATED AND DRILLED NEW FWD CARGO SHIELD AT BS 492.4-500A RH WITH ITEM#143A8126-31;LOT#1478522-1;PO#851688;IAW SRM 51-40-02;DWG#143A0080.OK TO INSTALL.; [07] VERIFIED CORRECTIVE ACTION STEPS 5 AND 6.; [08] COMPLETE.
